Clinical Pharmacy and Pharm.D Forums
Welcome to our forum!

Kindly register and be a part of our group...

For any concerns, write your comment in Help Forum below.

Have a nice time Smile
Clinical Pharmacy and Pharm.D Forums

www.PharmD.niceboard.com
 
HomeCalendarGalleryFAQSearchRegisterMemberlistUsergroupsLog in

Share | 
 

 Patients may fail to recognize caffeine-induced symptoms

View previous topic View next topic Go down 
AuthorMessage
skysoldier
Admin


Number of posts : 122
Age : 33
Registration date : 2008-05-15

PostSubject: Patients may fail to recognize caffeine-induced symptoms   Tue Feb 17, 2009 9:17 pm

Johns Hopkins University School of Medicine: Patients may fail to recognize caffeine-induced symptoms

“The potential for caffeine intoxication to cause clinically significant distress is reflected by the inclusion of

caffeine intoxication as a diagnosis in DSM-IV (Diagnostic and Statistical Manual of Mental Disorders, Fourth

Edition)(American Psychiatric Association, 1994) and in ICD-10 (International Statistical Classification of Diseases and

Related Health Problems, Tenth Edition)(World Health Organization).”

“Studies have shown that high dietary doses of caffeine (200 mg or more) increase anxiety ratings and induce panic attacks

in the general population. In the United States the average per capita daily intake among adult caffeine consumers is 280

milligrams (the equivalent of 17 ounces of brewed coffee).”

“Although highly anxious individuals tend to be more likely to limit their caffeine use, not all individuals with anxiety

problems naturally avoid caffeine, and some may fail to recognize the role that caffeine is playing in their anxiety

symptoms.”

“It has been noted that caffeine intoxication can occur in someone who has been using caffeine for many years with no

prior apparent problems.”

Source: caffeineweb.com
Back to top Go down
View user profile http://www.discountpharmacy.bz
 
Patients may fail to recognize caffeine-induced symptoms
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Words fail me . . .
» Hi from SA
» High Intensity Interval Training for Heart Patients
» Interval Training For Heart Patients - The Mayo Clinic
» Symptoms of leaks ??

Permissions in this forum:You cannot reply to topics in this forum
Clinical Pharmacy and Pharm.D Forums :: Main forum :: Pharmacy Network and Internet-
Jump to: